# SDR C2XA07CL075

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 12,225 hours, 6,457 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101007
- Part serial: 0888
- Condition: Faulty
- Location: Te Flaps
- Part time: 12,225 hours, 6,457 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2197 THE CREW REPORTED AFTER TAKEOFF THE GEAR RETRACTED NORMALLY BUT RECEIVED A LANDING GEAR WARNING CONTINUOUSLY.  MAINTENANCE INSPECTED AND REPLACED THE FLAP SELECTOR CONTROL ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
